MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL C-MOUNT ENDOSCOPE, MITEK LOCK 30 DEGREE X 2.7 MM X 75 MM; RIGID ARTHROSCOPE

MEDOS INTERNATIONAL SARL C-MOUNT ENDOSCOPE, MITEK LOCK 30 DEGREE X 2.7 MM X 75 MM; RIGID ARTHROSCOPE
Model Number 242276
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).E3: reporter is a j&j sales representative.H4: the device manufacture date is currently unavailable.Investigation summary : the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: functional : damaged connector tube.Broken (2+ pieces) : device fractured optical.Outer tube damaged, outer tube bent.Distal tip damaged.Optical system, optical components - broken lenses in optical system, less than 50% of lenses defective per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The user error was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review : manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
 
Event or Problem Description
It was reported by the sales rep that during an ankle reconstruction procedure on (b)(6) 2023, it was observed that the c-mount endoscope, mitek lock 30 degree x 2.7 mm x 75 mm device was dropped and cracked.During in-house engineering evaluation, it was determined that the optical part on the device was broken/fractured.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
C-MOUNT ENDOSCOPE, MITEK LOCK 30 DEGREE X 2.7 MM X 75 MM
Common Device Name
RIGID ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16965348
Report Number1221934-2023-02042
Device Sequence Number20143191
Product Code HRX
UDI-Device Identifier10886705032143
UDI-Public10886705032143
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242276
Device Catalogue Number242276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown